| Model Number |
WA96200A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - address 1 : (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.Three attempts were performed to obtain additional information, but no response was received from the customer.
Event or Problem Description
It was reported that the subject device presents the following malfunctions no image and broken lens.The issue was identified during reprocessing.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: b5, d8, d9, h3.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.